Article citationsMore>>

M. Piris, X. Lopez, F. Ruizpérez, J. M. Matxain and J. M. Ugalde, “A Natural Orbital Functional for Multiconfigurational States,” Journal of Chemical Physics, Vol. 134, No. 16, 2011, Article ID: 164102.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top